# SDR DL73S060064

- Difficulty date: January 15, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 52,931 hours, 38,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 24.8 OVERWING FLOORBEAM PREVIOUSLY MODIFIED PER 03-056673-03AD, BUT IT NO LONGER MEETS THE REQUIREMENT OF AD 2001-17-18.  THE DISCREPANT CHANNEL WAS REPLACED WITH A NEW CHANNEL.
